# SDR GTIA2015082701627

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 28,687 hours, 17,866 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE10085
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK HARNESS LEAKING, QUICK DON FUNCTION INOPERATIVE.  CAPTAIN`S OXYGEN MASK SWAPPED WITH ADDITIONAL OBSERVER`S FIXED SEAT IAW AMM 35-12-41.  OPS CK NORMAL FOR CAPTAIN`S POSITION IAW AMM 35-12-41-710-00-A.  R & R FOURTH OCCUPANT SEAT OXTGEN MASK IAW AMM 35-12-41, OPS & LEAK CHECKED GOOD.
